# SDR USAA2014050600021

- Difficulty date: April 26, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON L4 DOOR WAY CTR SHAPE SILL BETWEEN FRAME 66 TO FRAME 68 & BETWEEN Z-500, Y1292.  REPLACED L4 DOOR WAY CTR SHAPE SILL BETWEEN FRAME 66 TO FRAME 68 & BETWEEN Z-500, Y1292 IAW SRM 51-72-11 & DWG D53480048.
